# SDR TWAA9807319

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Casting
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CABIN FOOT CASTING AFT  INBOARD SIDE OF 965 BULKHEAD, CRACKED.  REMOVED AND REPLACED CASTING PER SRM 51-01 AND STANDARD PRACTICES.  (M)
